Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2017 (2017), Article ID 8219175, 9 pages
https://doi.org/10.1155/2017/8219175
Research Article

Some Stochastic Functional Differential Equations with Infinite Delay: A Result on Existence and Uniqueness of Solutions in a Concrete Fading Memory Space

LISTI, ENSA, Ibn Zohr University, P.O. Box 1136, Agadir, Morocco

Correspondence should be addressed to Hassane Bouzahir

Received 4 February 2017; Accepted 2 April 2017; Published 16 April 2017

Academic Editor: Chuanzhi Bai

Copyright © 2017 Hassane Bouzahir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to existence and uniqueness of solutions for some stochastic functional differential equations with infinite delay in a fading memory phase space.